RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 324–335 (Mi de6449)  

Partial Differential Equations

Formulas for the inversion of integral representations of some $p$-analytic functions and for their application

D. Z. Khoang

The Socialist Republic of Vietnam

Full text: PDF file (1161 kB)

English version:
Differential Equations, 1988, 24:2, 248–257

Bibliographic databases:
UDC: 517.956
Received: 05.07.1985

Citation: D. Z. Khoang, “Formulas for the inversion of integral representations of some $p$-analytic functions and for their application”, Differ. Uravn., 24:2 (1988), 324–335; Differ. Equ., 24:2 (1988), 248–257

Citation in format AMSBIB
\Bibitem{Kho88}
\by D.~Z.~Khoang
\paper Formulas for the inversion of integral representations of some $p$-analytic functions and for their application
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 324--335
\mathnet{http://mi.mathnet.ru/de6449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940315}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 248--257


Linking options:
  • http://mi.mathnet.ru/eng/de6449
  • http://mi.mathnet.ru/eng/de/v24/i2/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019